# SDR 39LA2013111500009

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N902R
- Make and model: Snias SA330J
- Aircraft serial: 1637
- Aircraft time: 8,536 hours, 14,435 cycles
- Engine: Tmeca TURMO4A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BULKHEAD HORIZONTAL ANGLE FLANGE AT FS 2480.  REPAIRED IAW STS EA 10-2013-068.
